# SDR IPXA2020111962582

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,624 hours, 14,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A L1 DOOR SLIDE LIGHT ON AT CRUISE LEVEL 370.  TESTED OK DURING PREFLIGHT.  RESET LIGHT ASSEMBLY AND VERIFIED PRESSURE TO BE OK, LIGHT EXTINGUISHED.
